# SDR FDEA201712293471

- Difficulty date: December 29, 2017
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 77,856 hours, 18,762 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: NRB6224506
- Part serial: 013
- Condition: Detached
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

INFORMED BY ATC SOMETHING FELL OFF OUR ACFT ON TAKE  OFF. CONFERED WITH GOC AND MOC AND DECIDED TO RTB.   REMOVED AND REPLACED THE RIGHT NR 1 SLAT IAW AMM 27-80-20-000-801, AND PERFORMED AN ADJUSTMENT TEST IAW AMM 27-80-20-820-801.  OPS NORMAL,  ACFT OK FOR SERVICE.
